JustMommies Message Boards

JustMommies Message Boards (http://www.justmommies.com/forums/)
-   Natural Family Planning and FAM (http://www.justmommies.com/forums/f222-natural-family-planning-and-fam/)
-   -   Newbie!! Really need some help! (http://www.justmommies.com/forums/f222-natural-family-planning-and-fam/2725835-newbie-really-need-some-help.html)

cheyb July 9th, 2014 01:26 PM

Newbie!! Really need some help!
 
Hi everyone :smile:I am new, my name is Cheyenne, I am 19 and married.
Not trying to get pregnant yet...we have just started to use NFP (sympto-thermal method). I had been on BCP for 19 months, and this is my first month off of them.


They were awful, and I still ovulated (not knowing) and miscarried twice while on the pill..</3

Anyways, I have a question for you ladies, and I'd love some feedback/insight as to what may be going on with me.


So I have been on BCP for 19 months. This is my first month off of BC. The first week off, I had some symptoms from hormone withdrawal (and I expected that). I had bloating, fatigue, and just felt like crap. Then, for about 2 weeks I felt great! I lost a little weight, had more energy, sex drive came back, and I just felt a lot healthier. Then, all of a sudden- I am hit with EXTREME breast sensitivity. To the point where I have to protect my chest when showering, and it hurts to put a bra on. Also, I have been bloated and uncomfortable, and I've had light cramping and feeling like crap....I've had this for about 4 days now. Now, according to my chart, I am supposed to get my period in about a week, so I attributed it to that- but I've never had any symptoms of my period coming. It's always just cramps and BAM! Period. What is going on with me? Is it delayed hormone withdrawal or my period coming or is something wrong? I just want to get back to being healthy and hormone free...

I am attaching my Kindara chart and hopefully that will help...

Any feedback would be appreciated!! Thank you!!

My Kindara cycle.
http://cimg3.ibsrv.net/gimg/www.just...79dcc52788.jpg

LJD3Tdance July 22nd, 2014 04:24 PM

Re: Newbie!! Really need some help!
 
You can have symptoms from coming off the pill for 6 months to a year, so if you're having weird stuff, I'd probably look there first.


All times are GMT -7. The time now is 05:50 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.